# SDR HALA2023013000017

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 14,085 hours, 2,970 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 1 Fire Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-DURING INTIAL TAXI ECAM ENG 1 FIRE LOOP A FAULT. INDICATED BTD. FOUND FWD AGB FIRE DETECTOR SHORT TO GROUND. REMOVED AND REPLACED FWD AGB FIRE DETECTOR PER AMM 26-12-17. NO FAULTS NOTED OK FOR SERVICE. REMOVED AND REPLACED FIRE HARNESS ASSY ( 4165KS) PER AMM26-12-61, OPS CHECK GOOD OK FOR SERVICE
